MathSciNet Relay Station
MathSciNet bibliographic data
MR2527322 14F35 (20F14 20F36 55N25 55P62)
Dimca, Alexandru; Papadima, Ştefan; Suciu, Alexander I. Topology and geometry of cohomology jump loci. Duke Math. J. 148 (2009), no. 3, 405–457.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement